# SDR UALA2012121407224

- Difficulty date: December 12, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,648 hours, 14,585 cycles
- Engine: Pwa PW4060
- System (JASC): 7300 · Engine Fuel and Control
- Part: Relay
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE RUN, LEFT ENGINE N2 WAS AT 64, RIGHT ENGINE N2 WAS 69.  PULLING POSITION AIR-GND 2 CB CAUSED ENGINE 2 N2 TO MATCH ENGINE 1.  SUSPECT AIR-GROUND RELAY PROBLEM, POSSIBLY K205 OR K207.  REPLACED RELAYS K205 AND K207. RUNS OK NO IDLE DISAGREE.
